Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 340, NWS Fort Worth, TX

June 19, 2008Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 19, 2008, 7:23 AM CDT for Johnson County, Tarrant County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 7:23 AM CDT (12:23 UTC)
Expired
Jun 19, 2008, 8:30 AM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:31 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 0.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 191223
SVRFWD
TXC251-439-191330-
/O.NEW.KFWD.SV.W.0340.080619T1223Z-080619T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
723 AM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 AM CDT

* AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTH OF BENBROOK...AND
  MOVING SOUTHEAST AT 16 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGECLIFF AND GODLEY BY 740 AM
  CROWLEY AND EVERMAN BY 750 AM
  BURLESON BY 800 AM
  JOSHUA BY 805 AM
  RENDON BY 810 AM
  CLEBURNE BY 815 AM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
      3223 9732 3252 9761 3256 9759 3256 9754
      3268 9754 3271 9753
TIME...MOT...LOC 1223Z 309DEG 14KT 3263 9745

$$
2 follow-up statements
000 
WWUS54 KFWD 191253
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 AM CDT THU JUN 19 2008

TXC251-439-191330-
/O.CON.KFWD.SV.W.0340.000000T0000Z-080619T1330Z/
TARRANT TX-JOHNSON TX-
753 AM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR JOHNSON AND SOUTHERN TARRANT COUNTIES...

AT 753 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF UP TO 60 
MPH.  THIS STORM WAS LOCATED 4 MILES NORTHWEST OF VENUS...MOVING 
SOUTHEAST AT 18 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VENUS BY 805 AM CDT...
  GRANDVIEW BY 815 AM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR PORTIONS OF NORTH TEXAS.

LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
      3223 9732 3252 9761 3256 9759 3256 9754
      3268 9754 3271 9753
TIME...MOT...LOC 1253Z 306DEG 16KT 3246 9715

$$
000 
WWUS54 KFWD 191327
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CDT THU JUN 19 2008

TXC251-439-191335-
/O.EXP.KFWD.SV.W.0340.000000T0000Z-080619T1330Z/
TARRANT TX-JOHNSON TX-
825 AM CDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON AND SOUTHERN TARRANT
COUNTIES EXPIRES AT 830 AM CDT...

AT 825 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM. AREAS FROM CLEBURNE...TO 
GRANDVIEW... AND OVER SOUTH ARLINGTON AND MANSFIELD WILL SEE 
MODERATE TO HEAVY RAIN THROUGH 900 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR PORTIONS OF NORTH TEXAS.

LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
      3223 9732 3252 9761 3256 9759 3256 9754
      3268 9754 3271 9753
TIME...MOT...LOC 1325Z 306DEG 16KT 3238 9701

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:44 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 19, 5:44 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED...
NATIONAL WEATHER SERVICE FORT WORTH TX
544 AM CDT THU JUN 19 2008

.AVIATION...
544 AM CDT
COMPLEX OF THUNDERSTORMS WAS 60NM NW OF KDFW AND CONTINUING TO MOVE
SOUTHEAST AT 20-25 KTS. THIS ACTIVITY EXPECTED TO WEAKEN AS IT
APPROACHES THE METROPLEX TAF SITES 13-15Z. HOWEVER...SCATTERED
THUNDERSTORMS HAD DEVELOPED ACROSS TARRANT COUNTY WELL AHEAD OF THE
STORM COMPLEX...AND THIS WILL ALSO AFFECT KFTW...KAFW...AND PERHAPS
KDFW BETWEEN NOW AND 13Z. BOTTOM LINE FOR THE METROPLEX AIRPORTS IS
THE INCLUSION OF TEMPO THUNDERSTORMS WITH BRIEF GUSTY WINDS TO 35
KTS THROUGH ABOUT 14-15Z BEFORE ACTIVITY QUICKLY DIMINISHES/MOVES
EAST OF AREA. WILL KEEP KACT DRY SINCE THAT AREA SHOULD REMAIN SOUTH
OF THIS MORNINGS ACTIVITY.   /09

&&

.DISCUSSION...
410 AM CDT
THE MCS THAT EXTENDED NORTH OF A THROCKMORTON TO PAULS VALLEY
OKLAHOMA LINE AS 09Z...IS EXPECTED TO CONTINUE TO MOVE SOUTH
SOUTHEAST DURING THE NEXT SEVERAL HOURS. THIS SYSTEM IS EXPECTED
TO DECREASE IN INTENSITY LATER THIS MORNING. HAVE PLACED LIKELY
POPS ACROSS THE NORTHWEST...AND TAPERED THEM OFF TO SLIGHT CHANCE
ACROSS THE SOUTHEAST FOR THIS MORNING. WHATEVER OUTFLOW
BOUNDARIES THAT ARE LEFT OVER MAY BE THE FOCI FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. HAVE JUST PLACED 20 PERCENT POPS
AREAWIDE FOR THE AFTERNOON. WE WILL CONTINUE THE MCS TRAIN
TONIGHT...WITH ANOTHER ONE FORECAST TO MOVE INTO THE NORTH TEXAS.
ONCE AGAIN THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE
NORTH WITH LOWER CHANCES SHOULD START TO SHIFT EAST ON
FRIDAY...WITH THE BEST CHANCES OVER THE EASTERN HALF OF NORTH
TEXAS. SOME LOW CHANCES WILL LINGER INTO SATURDAY ACROSS THE
EAST. AFTERWARDS...WE SHOULD SEE A COUPLE OF DAYS...BEFORE WE SEE
SOME LOW CHANCES OF THUNDERSTORMS NEAR THE RED RIVER MONDAY
NIGHT. THERE WILL BE SOME VERY LOW CHANCES ACROSS NEAR THE RED
RIVER TUESDAY AND WEDNESDAY... BUT MOST OF THE ACTIVITY WILL BE
TO THE NORTH SO WILL HOLD OFF ON MENTIONING THIS FOR NOW. AS A
SHORTWAVE AND COLD FRONT APPROACH THURSDAY...WE SHOULD SEE A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN THIRD
THURSDAY AND AREAWIDE THURSDAY NIGHT. #58

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  93  74  91  73  94 /  40  50  30  20  10
WACO, TX              96  74  94  71  94 /  30  30  30  20  10
PARIS, TX             87  68  84  67  89 /  20  60  50  30  20
DENTON, TX            92  71  88  70  91 /  40  50  30  20  10
MCKINNEY, TX          90  69  87  68  91 /  30  50  40  20  10
DALLAS, TX            91  74  90  72  93 /  30  50  30  20  10
TERRELL, TX           91  71  89  70  91 /  30  40  40  30  20
CORSICANA, TX         94  73  91  71  92 /  30  30  30  30  20
TEMPLE, TX            96  73  94  71  94 /  30  20  20  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

58/58
Hazardous weather outlook, Jun 19, 6:50 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE FORT WORTH TX
650 AM CDT THU JUN 19 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-192145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
650 AM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING ACROSS
MUCH OF NORTH TEXAS. THE RISK AREA IS NORTH OF A LINE FROM COMANCHE
TO FRANKLIN. NUMEROUS THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS WILL SPREAD FROM THE DALLAS FORT WORTH AREA
SOUTHEAST INTO THE CORSICANA AND PALESTINE AREAS THIS MORNING.

THIS THUNDERSTORM ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH IN
INTENSITY AFTER 11 AM AS IT CONTINUES MOVING SOUTHEAST.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS DAYTIME
HEATING DESTABILIZES THE ATMOSPHERE. THUNDERSTORM CHANCES WILL
INCREASE AGAIN TONIGHT AS STRONG TO SEVERE THUNDERSTORMS SPREAD
SOUTHEAST FROM OKLAHOMA. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS MOST OF NORTH TEXAS TONIGHT WITH DAMAGING WINDS THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...WITH
CHANCES CONTINUING ACROSS EASTERN PARTS OF NORTH TEXAS ON SATURDAY.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON
AND FRIDAY NIGHT...MAINLY IN AREAS EAST OF INTERSTATE 35.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF NORTH TEXAS
EARLY THIS MORNING. SPOTTER ACTIVATION MAY ALSO BE NEEDED FOR PARTS
OF NORTH TEXAS TONIGHT.

In the hours before

Special weather statement, Jun 19, 6:17 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU JUN 19 2008

TXZ116-191145-
PALO PINTO TX-
617 AM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALO PINTO COUNTY

AT 617 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MINERAL WELLS...MOVING
SOUTHEAST AT 14 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3292 9836 3301 9827 3300 9826 3300 9819
      3301 9818 3300 9806 3274 9805
TIME...MOT...LOC 1117Z 304DEG 12KT 3294 9821
Special weather statement, Jun 19, 6:23 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT THU JUN 19 2008

TXZ103-118-191200-
DENTON TX-TARRANT TX-
623 AM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  TARRANT COUNTY

AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS FROM 15 MILES WEST OF
SANGER...TO NEAR DECATUR...TO JUST WEST OF SPRINGTOWN. MOVEMENT WAS
SOUTHEAST AT 27 MPH.

IF THESE STORMS PERSIST AND CONTINUE ON THEIR PRESENT COURSE...
SEVERE WEATHER WARNINGS MAY BE NEEDED.

LAT...LON 3342 9685 3301 9686 3300 9703 3258 9707
      3256 9753 3299 9753 3300 9739 3340 9738
TIME...MOT...LOC 1123Z 317DEG 23KT 3317 9762
Special weather statement, Jun 19, 6:43 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT THU JUN 19 2008

TXZ119-191215-
DALLAS TX-
643 AM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DALLAS COUNTY

AT 643 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LANCASTER...MOVING SOUTHEAST
AT 4 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COCKRELL HILL...DESOTO...
DUNCANVILLE...HUTCHINS...LANCASTER AND WILMER.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR EASTERN TEXAS.

LAT...LON 3277 9690 3269 9659 3255 9661 3260 9695
TIME...MOT...LOC 1143Z 299DEG 3KT 3266 9681
Local storm report, Jun 19, 6:44 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 AM CDT THU JUN 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     TSTM WND GST     COOL                    32.80N  98.01W
06/19/2008  E60 MPH          PARKER             TX   TRAINED SPOTTER
Local storm report, Jun 19, 7:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CDT THU JUN 19 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     TSTM WND GST     9 SSW BRIDGEPORT        33.09N  97.82W
06/19/2008  E70 MPH          WISE               TX   LAW ENFORCEMENT

            NEAR BOONSVILLE
Special weather statement, Jun 19, 7:18 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CDT THU JUN 19 2008

TXZ119-134-191315-
DALLAS TX-ELLIS TX-
718 AM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL DALLAS COUNTY
  NORTH CENTRAL ELLIS COUNTY

AT 718 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 2 MILES NORTHEAST OF DESOTO TO 3 MILES EAST OF
PECAN HILL...MOVING SOUTHEAST AT 7 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DESOTO...DUNCANVILLE...
FERRIS...GLENN HEIGHTS...HUTCHINS...LANCASTER...OAK LEAF...OVILLA...
RED OAK AND WILMER.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR EASTERN TEXAS.

LAT...LON 3258 9658 3239 9675 3260 9698 3274 9684
TIME...MOT...LOC 1218Z 311DEG 6KT 3261 9682

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:08 AM CDTSpecial Weather StatementFWDYoung67 min
Jun 19, 4:40 AM CDTSevere Thunderstorm WarningFWDYoung65 min
Jun 19, 5:08 AM CDTSpecial Weather StatementFWDJack37 min
Jun 19, 5:29 AM CDTSevere Thunderstorm WarningFWDJack61 min
Jun 19, 5:32 AM CDTSpecial Weather StatementFWDCooke, Montague28 min
Jun 19, 5:51 AM CDTSpecial Weather StatementFWDTarrant24 min
Jun 19, 5:58 AM CDTSpecial Weather StatementFWDCooke, Montague32 min
Jun 19, 6:07 AM CDTSevere Thunderstorm WarningFWDParker, Wise53 min
Jun 19, 6:17 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Jun 19, 6:19 AM CDTAreal Flood AdvisoryFWDTarrant116 min
Jun 19, 6:23 AM CDTSpecial Weather StatementFWDDenton, Tarrant37 min
Jun 19, 6:24 AM CDTAreal Flood AdvisoryFWDMontague, Wise2 hr
Jun 19, 6:37 AM CDTSevere Thunderstorm WarningFWDDenton53 min
Jun 19, 6:43 AM CDTSpecial Weather StatementFWDDallas32 min
Jun 19, 6:53 AM CDTSevere Thunderstorm WarningFWDTarrant67 min
Jun 19, 7:00 AM CDTSevere Thunderstorm WarningFWDParker, Wise30 min
Jun 19, 7:18 AM CDTSpecial Weather StatementFWDDallas57 min
Jun 19, 7:41 AM CDTAreal Flood AdvisoryFWDDallas, Ellis2 hr
Jun 19, 7:49 AM CDTSpecial Weather StatementFWDDallas26 min
Jun 19, 7:55 AM CDTSpecial Weather StatementFWDEllis35 min
Jun 19, 8:19 AM CDTSevere Thunderstorm WarningFWDEllis37 min
Jun 19, 8:22 AM CDTSpecial Weather StatementFWDHill23 min
Jun 19, 8:29 AM CDTSpecial Weather StatementFWDCollin31 min
Jun 19, 8:33 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Navarro117 min
Jun 19, 8:44 AM CDTSpecial Weather StatementFWDNavarro31 min
Jun 19, 9:00 AM CDTSpecial Weather StatementFWDLimestone30 min
Jun 19, 9:01 AM CDTAreal Flood AdvisoryFWDCollin, Grayson119 min
Jun 19, 9:02 AM CDTSpecial Weather StatementFWDCollin28 min
Jun 19, 10:04 AM CDTSpecial Weather StatementFWDRains26 min
Jun 19, 10:23 AM CDTAreal Flood AdvisoryFWDRains2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.